# SDR QXEA2022080800264

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 14,140 hours, 8,613 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Sticking
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CONTROL CHECK; THE CAPTAINS YOKE GRINDS WHEN LEFT AILERON INPUT IS RELEASED.  REMOVED FROM SERVICE. INSPECTED CAPTAINS AILERON CONTROL CABLE AND FOUND A ZIP TIE IN  THE CAPTAINS YOKE. REMOVED ZIP TIE, NO MORE GRINDING NOTED. AILERONS MOVE NORMALLY REF E175 AMM 27-11-01-400-801A. RETURNED TO SERVICE.
